# SDR 0301926307

- Difficulty date: October 12, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 57,900 hours, 6,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROW 1-14.  REPAIRED WIRING.  OPERATIONAL CHECK GOOD.
